# SDR IPXA2017030314649

- Difficulty date: February 13, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 80,928 hours, 16,684 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Former
- Part number: ARB116418
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, RT WING FIXED L/E SUPPORT FORMER IS CRACKED AT XOS. 905.  REMOVED, FABRICATED, AND REPLACED THE SUPPORT FORMER IAW DWG. ARB1164 AND SRM 51-33-01.
